OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6591

Title: Sulle congruenze in multigruppi associati a spazi proiettivi
Authors: Rossi, Fabio
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Fabio Rossi, "Sulle congruenze in multigruppi associati a spazi proiettivi", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 182-202.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si determinano alcune proprietà geometriche delle congruenze e degli omomorfismi del multigruppo associato ad uno spazio protettivo.
Geometrical properties of congruences and homomorphism of the multigroup, associated to a projective space, are determined.
URI: http://hdl.handle.net/10077/6591
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
Rossi2RendMat04.pdf1.8 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.